# SDR 3SVA357SA122209

- Difficulty date: December 22, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N357SA
- Make and model: Piper PA-31-350
- Aircraft serial: 80520162
- Aircraft time: 13,316 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Nlg
- Part time: 400 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE TIRE WENT FLAT ON LANDING.  AIRCRAFT TAXIED OFF OF RUNWAY ONTO TAXIWAY AND STOPPED.
